Jump to content

Adderall XR withdrawal?


Recommended Posts

So since my energy levels have been up recently, my psychiatrist decided it would be a good idea to take me off the Adderall XR (30 mg). My last pill was Saturday (today is Tuesday) and I have noticed a significant downturn in my mood beginning yesterday -- increased agitation, irritability. Is this possibly due to coming off the Adderall? And is it unwise to drop it cold turkey as he instructed me? I wonder if it would have been easier on my mood had I tapered down slowly. 

Edited by LemonHead
Link to comment
Share on other sites

You should definitely taper off the Adderall slowly, don't cold turkey. But of course saying that may make you look like a drug seeker. How long have you been on it, the longer its been the more reason behind tapering down slowly. 

Link to comment
Share on other sites

I was on the Adderall for 4 months or so.

 

I'm definitely experiencing withdrawal symptoms, now that I have researched it. Agitation, moodiness, fatigue.

 

I'm not too thrilled with my psychiatrist right now.

Link to comment
Share on other sites

Ask for a reduced dose to taper off, and you may find with a reduced dose that you'll level out. Talk to your psychiatrist. But again Adderall is addictive and if it impacted you negatively you might be better off, being off of it. You don't want to be hypomanic, or develop an addiction. 

Edited by Forbidden91
Link to comment
Share on other sites

Well, I've come this far, and I think I'm beginning to level out, so I may as well ride it out.

 

It just would have been nice if my pdoc had been a little more forthcoming about the withdrawal.

 

Thanks for the words of wisdom.

Link to comment
Share on other sites

 Share

×
×
  • Create New...